Lantus Side Effects Report #SELF-345
Female patient reported the following Lantus side effect(s):Severe heart palpitations,chest pain, shortness of breath, high blood pressure, dizziness and fainting.
From the first injection I experienced heart palpitations, shortness of breath and chest pain. Doctor said that Lantus could not create this kind of symptoms and pushed for me to stay on Lantus. I was on Lantus for 1 year and throughout that year I was hospitalized 5 times with severe chest pain, heart palpitations, dizziness leading to fainting. Nothing showed in tests. I was also having difficulty breathing and was unable to continue my martial arts training of 2 hours (3x per week). I was not able to do more than 10 minutes of any kind of exercise. Blood pressure kept increasing. Gained 20lbs over the 1 year of use.
More Lantus Reports
What do You think about Lantus? Join the discussion!blog comments powered by Disqus
You took a Lantus medication and now feel unusual symptoms. It could be be a Lantus side effect. Learn about Lantus side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Lantus. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Lantus is monitored for side effects. Sometimes Lantus side effects can be reduced with the right treatment.